# SDR DALA2017010400077

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 65,469 hours, 47,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 23 EMERGENCY LIGHT INOP. INSTALLED NEW LIGHT PER MD88 MM 33-52.
